Systems, Control and Applied Analysis > MATH > JBI > FWN > RUG

2010

Rostyslav Valentynovych Polyuga. Model reduction of port-Hamiltonian systems. PhD thesis, (A.J. van der Schaft), April 2010.   bib
Aneesh Venkatraman. Control of port-Hamiltonian systems: observer design and alternate passive input-output pairs. PhD thesis, (A.J. van der Schaft), April 2010.   bib
Shaik Fiaz. Regulation and robust stabilization: a behavioral approach. PhD thesis, (H.L. Trentelman), November 2010.   bib
J. Carrasco, A. Ba{\ n}os, and A.J. van der Schaft. A passivity-based approach to reset control systems stability. Systems & Control Letters, 59(1):18–24, 2010.   bib
R.V. Polyuga and A.J. van der Schaft. Structure preserving model reduction of port-Hamiltonian systems by moment matching at infinity. Automatica, 46(4):665–672, 2010.   bib
A. Venkatraman, R. Ortega, I. Sarras, and A.J. van der Schaft. Speed observation and position feedback stabilization of partially linearizable mechanical systems. IEEE Transactions on Automatic Control, 55(5):1059–1074, 2010.   bib
A.J. van der Schaft. Characterization and partial synthesis of the behavior of resistive circuits at their terminals. Systems & Control Letters, 59(7):423–428, 2010.   bib
F. Kerber and A.J. van der Schaft. Compositional analysis for linear systems. Systems & Control Letters, 59(10):645–653, 2010.   bib
M. Kurula, H.J. Zwart, A.J. van der Schaft, and J. Behrndt. Dirac structures and their composition on Hilbert spaces. Journal of Mathematical Analysis and Applications, 372(2):402–422, 2010.   bib
A. Venkatraman and A.J. van der Schaft. Energy Shaping of Port-Hamiltonian Systems by Using Alternate Passive Input-Output Pairs. European Journal of Control, 16(6):665–677, 2010.   bib
A. Venkatraman and A.J. van der Schaft. Full-order observer design for a class of port-Hamiltonian systems. Automatica, 46(3):555–561, 2010.   bib
D. Jeltsema and A.J. van der Schaft. Memristive port-Hamiltonian systems. Mathematical and Computer Modelling of Dynamical Systems, 16(2):75–93, 2010.   bib
A.J. van der Schaft and B.M. Maschke. A port-Hamiltonian formulation of open chemical reaction networks. In Advances in the Theory of Control, Signals and Systems with Physical Modeling, pages 339–349. . Springer, 2010.   bib
A.J. van der Schaft and B.M. Maschke. Port-Hamiltonian systems on open graphs. In Proc. of the 19th International Symposium on Mathematical Theory of Networks and Systems. Budapest, Hungary, pages 1497–1498, 2010.   bib
P. Rapisarda and A.J. van der Schaft. State maps from bilinear differential forms. In Proc. of the 19th International Symposium on Mathematical Theory of Networks and Systems. Budapest, Hungary, pages 685–689, 2010.   bib
R.V. Polyuga and A.J. van der Schaft. Model reduction of port-Hamiltonian systems as structured systems. In Proc. of the 19th International Symposium on Mathematical Theory of Networks and Systems. Budapest, Hungary, pages 1509–1513, 2010.   bib
H. Vinjamoor and A.J. van der Schaft. Achievable dynamics for a class of nonlinear systems. In Proc. of the 8th IFAC Symposium on Nonlinear Control Systems. Bologna, Italy, pages 1238–1243, 2010.   bib
M. Seslija, A.J. van der Schaft, and J.M.A. Scherpen. Reaction-diffusion systems in the port-Hamiltonian framework. In Proc. of the 8th IFAC Symposium on Nonlinear Control Systems. Bologna, Italy, pages 837–842, 2010.   bib
H. Vinjamoor and A.J. van der Schaft. Asymptotic achievability for linear time invariant state space systems. In Proc. of the 49th IEEE Conference on Decision and Control. Atlanta, USA, pages 5999–6003, 2010.   bib
F. Kerber and A.J. van der Schaft. Compositional analysis for linear control systems. In Proc. of the 13th ACM International Conference on Hybrid Systems: Computation and Control. Stockholm, Sweden, pages 21–30, 2010.   bib
A. Venkatraman and A.J. van der Schaft. Interconnections of port-Hamiltonian systems: generating new passive outputs and feedback stabilization. In Proc. of the 8th IFAC Symposium on Nonlinear Control Systems. Bologna, Italy, pages 605–610, 2010.   bib
A.J. van der Schaft and B.M. Maschke. Port-Hamiltonian dynamics on graphs: consensus and coordination control algorithms. In Proc. of the 2nd IFAC WOrkshop on Distributed Estimation and Control of Networked Systems. Annecy, France, pages 175–178, 2010.   bib
H.L. Trentelman. On behavioral equivalence of rational representations. In Perspectives in Mathematical System Theory, Control, and Signal Processing. Springer, 2010.   bib
S. Fiaz and H.L.  Trentelman. The decentralized implementability problem. In Proc. of the 49th IEEE Conference on Decision and Control. Atlanta, USA, pages 7759–7764, 2010.   bib
S. Fiaz, K. Takaba, and H.L. Trentelman. The internal model principle: asymptotic tracking and regulation in the behavioral framework. In Proc. of the 49th IEEE Conference on Decision and Control. Atlanta, USA, pages 7748–7753, 2010.   bib
S. Fiaz, K. Takaba, and H.L. Trentelman. Tracking and regulation in the behavioral framework. In Proc. of the 19th International Symposium on Mathematical Theory of Networks and Systems. Budapest, Hungary, pages 1925–1932, 2010.   bib
P. Rapisarda and H.L. Trentelman. Exact identification of lossless and dissipative systems. In Proc. of the 19th International Symposium on Mathematical Theory of Networks and Systems. Budapest, Hungary, pages 703–708, 2010.   bib
S.V. Gottimukkala, H.L. Trentelman, and S. Fiaz. New results on the equivalence of rational representations of behaviors. In Proc. of the 49th IEEE Conference on Decision and Control. Atlanta, USA, pages 7736–7741, 2010.   bib
R. Frasca, M.K. Camlibel, I.C. Goknar, L. Iannelli, and F. Vasca. Linear passive networks with ideal switches: Consistent initial conditions and state discontinuities. IEEE Transactions on Circuits and Systems I, 57(12):3138–3151, 2010.   bib
E. Yurtseven, W.P.M.H. Heemels, and M.K. Camlibel. Disturbance decoupling of switched linear systems. In Proc. of the 49th IEEE Conference on Decision and Control. Atlanta, USA, 2010.   bib
L. Han, M.K. Camlibel, J.-S. Pang, and W.P.M.H. Heemels. Convergence of discrete-time approximations of constrained linear-quadratic optimal control problems. In Proc. of the 49th IEEE Conference on Decision and Control. Atlanta, USA, 2010.   bib
M.D. Kaba and M.K. Camlibel. On the left-invertibility of switched linear systems. In Proc. of the 4th IFAC Symposium on System, Structure and Control. Ancona, Italy, 2010.   bib
L.Q. Thuan and M.K. Camlibel. On the well-posedness of piecewise affine bimodal dynamical systems. In Proc. of the 19th International Symposium on Mathematical Theory of Networks and Systems. Budapest, Hungary, 2010.   bib